# SDR UALA2011111406203

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,034 hours, 5,494 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR CORR BETWEEN IRSS 340 AND 350 AT FUEL BOOST PUMP.  BLEND, DPI, HFEC IAW AMECO 777EN-57-0213.
